# SDR HYIA20150918002

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 31,276 hours, 14,682 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Open
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LT WING LOCKER OPENED DURING FLIGHT.  INSPECTED THE LT WING LOCKER DOOR & LATCH ASSEMBLY WITH NO DEFECT NOTED.  OPERATIONS CHECKED GOOD.
